Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help!! Why can't I reach orgasm anymore!

Posted by RG on June 22, 1999, at 12:57:10

In reply to Help!! Why can't I reach orgasm anymore!, posted by Lisa on June 22, 1999, at 3:12:03

> Sorry to be so blunt here but it's killing me, and I'm
> not a shy person so let me get to the point. All of a
> sudden, I've lost the ability to reach orgasm but my sexual
> drive has increased! These are the recent changes and
> history if anyone can help me. Oh, an btw, "Hello Dr.
> Bob. I'm back!" :)
> I've been on Klonopin for panic disorder for years. No
> problems with orgasm then. I was diagnosed with bipolar
> II last September and have been on 1200mg Neurontin
> since that time. Still no problems. Went into a depression
> 3 months ago and was put on celexa. I don't know if
> that had any effect because I had no sex drive and never
> tried to reach orgasm. I've been off the celexa (10mg/day)
> for over a week now. My depression is gone and my sex
> drive has increased immensely. But I have been very sick
> for almost a month now and am just beginning to feel
> better. It started with a cold, developed into sinusitis
> and asthmatic bronchitis. Gone now, but I still have been
> running a fever and very weak and tired for the past
> two weeks. Blood work was done, everything normal. I
> noticed I was having a little trouble then but still
> able to accomplish the task. I was then put on another
> round of Biaxin after my intial ten days on amoxicillin
> and abuterol. Biaxin was too tough on me and now I was
> switched to erythromycin which I just started today and
> I'm feeling good finally.
> Okay now. You've got the history and I cannot reach
> orgasm now to save my life. The only thing that I can
> think of is the amount of different drugs I have been on
> or the taking and removal of celexa. Dr. Bob or Toby,
> anyone have any recommendations??? This is extremely
> frustrating :/
> Lisa

You could try to add Buspar




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RG thread:7630